MathSciNet Relay Station
MathSciNet bibliographic data
MR1760805 (2001c:20099) 20G05 (20C20 20G40)
Baranov, A. A.; Suprunenko, I. D. Branching rules for modular fundamental representations of symplectic groups. Bull. London Math. Soc. 32 (2000), no. 4, 409–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement